# SDR DALA13038303756

- Difficulty date: August 4, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 39,698 hours, 14,766 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT WET AREA, R2 DOOR CREASE BEAM, INNER ANGLE IS CORRODED.  MX REMOVED CREASE BEAM AND INSTALLED NEW IAW DWG 147A8501.
